Coverart for item
The Resource Mathematical methods in robust control of linear stochastic systems, Vasile Dragan, Toader Morozan, Adrian-Mihail Stoica

Mathematical methods in robust control of linear stochastic systems, Vasile Dragan, Toader Morozan, Adrian-Mihail Stoica

Label
Mathematical methods in robust control of linear stochastic systems
Title
Mathematical methods in robust control of linear stochastic systems
Statement of responsibility
Vasile Dragan, Toader Morozan, Adrian-Mihail Stoica
Creator
Contributor
Subject
Language
eng
Member of
Cataloging source
OHX
http://library.link/vocab/creatorName
Drăgan, Vasile
Dewey number
629.8312
Illustrations
illustrations
Index
index present
LC call number
TJ217.2
LC item number
.D73 2006
Literary form
non fiction
Nature of contents
bibliography
http://library.link/vocab/relatedWorkOrContributorName
  • Morozan, Toader
  • Stoica, Adrian
Series statement
Mathematical concepts and methods in science and engineering
Series volume
v. 50
http://library.link/vocab/subjectName
  • Robust control
  • Linear systems
  • Stochastic systems
Target audience
preschool
Label
Mathematical methods in robust control of linear stochastic systems, Vasile Dragan, Toader Morozan, Adrian-Mihail Stoica
Instantiates
Publication
Bibliography note
Includes bibliographical references (pages [305]-310) and index
Carrier category
volume
Carrier category code
  • nc
Carrier MARC source
rdacarrier
Content category
text
Content type code
  • txt
Content type MARC source
rdacontent
Contents
Preliminaries to probability theory and stochastic differential equations -- Exponential stability and lyapunov-type linear equations -- Structural properties of linear stochastic systems -- The riccati equations of stochastic control -- Linear quadratic control problem for linear stochastic systems -- Stochastic version of the bounded real lemma and applications -- Robust stabilization of linear stochastic systems
Control code
71747067
Dimensions
25 cm
Extent
xi, 312 pages
Isbn
9780387305233
Isbn Type
(hbk.)
Lccn
2006927804
Media category
unmediated
Media MARC source
rdamedia
Media type code
  • n
Other physical details
illustrations
System control number
(OCoLC)71747067
Label
Mathematical methods in robust control of linear stochastic systems, Vasile Dragan, Toader Morozan, Adrian-Mihail Stoica
Publication
Bibliography note
Includes bibliographical references (pages [305]-310) and index
Carrier category
volume
Carrier category code
  • nc
Carrier MARC source
rdacarrier
Content category
text
Content type code
  • txt
Content type MARC source
rdacontent
Contents
Preliminaries to probability theory and stochastic differential equations -- Exponential stability and lyapunov-type linear equations -- Structural properties of linear stochastic systems -- The riccati equations of stochastic control -- Linear quadratic control problem for linear stochastic systems -- Stochastic version of the bounded real lemma and applications -- Robust stabilization of linear stochastic systems
Control code
71747067
Dimensions
25 cm
Extent
xi, 312 pages
Isbn
9780387305233
Isbn Type
(hbk.)
Lccn
2006927804
Media category
unmediated
Media MARC source
rdamedia
Media type code
  • n
Other physical details
illustrations
System control number
(OCoLC)71747067

Library Locations

    • Mathematical Sciences LibraryBorrow it
      104 Ellis Library, Columbia, MO, 65201, US
      38.944377 -92.326537
Processing Feedback ...